# SDR YENA2024012900155

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 026
- Aircraft time: 45,570 hours, 29,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 74 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING ATTENTION T.C.53-23-006-0418 FOUND A CRACK IN STRG 10L UNDER FR 74 AT INTERNAL STRUCTURE OF CF III; (RESOLVED ON W/O: 1299067 TASKCARD: NR-00008) REF TOMEX WO 2488, NR 00034,  STRG 10L UNDER FR 74 AT INTERNAL STRUCTURE OF CF III WAS REPLACED.
